# SDR UPS01834818

- Difficulty date: January 21, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 575503281
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, STA 1717 TO 1725 LBL 10 FLOOR SUPPORT IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG 5755032 AND SRM 51-1-20D.
